# SDR IPXA2024042342043

- Difficulty date: April 23, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N452UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25473
- Aircraft time: 40,782 hours, 23,165 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Part number: 5006397P
- Part serial: 7137
- Condition: Failed
- Location: Slat Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ATB,   LE SLAT DISAGREE AFTER TAKEOFF RESULTED IN ATB INSTALLED #4 OUTBOARD ROTARY SLAT ACTUATOR REF MM 27-81-18-424-019 UP TO AND INCLUDING STEP E.(5)(L). CONTINUED INSTALLATION FROM STEP E.(5)(L). FOR #4 SLAT O/B ROTARY ACTUATOR. ADJUSTMENT AND OPS CK GOOD IAW AMM 27-81-18-424-019. C/W RII REQUIREMENTS PER GMM 04-02.
